MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXGUARD EXTENSION SET W/ NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXGUARD EXTENSION SET W/ NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9182
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.Device evaluation: two sets were returned for investigation.The failure was unable to be replicated despite applying back pressure.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that the bd maxguard extension set w/ needleless y-site had flow issues.The following information was provided by the initial reporter: customer has reported issues of the backcheck valve on the mx9182 not working correctly.He has saved the sample and has the lot # information as well.Additional information received from the customer: could you please provide a detailed description of the issue you encountered with backcheck valve on the mx9182? we identified an issue with the backcheck valve¿s intended one way valve.When slight positive pressure is applied on the backcheck side of the valve such as during medication infusion, flushing, or manual injection through a luer-lock access port the valve does not consistently prevent retrograde flow.Under these conditions, the applied pressure appears to bypass the valve diaphragm, allowing fluid to travel backward into the upstream line.This occurs with minimal force, consistent with normal flushing or medication administration, and does not require excessive pressure.As a result, the valve fails to reliably maintain directional flow as designed.This behavior creates the potential for unintended backflow into the iv line, which may impact medication delivery accuracy and poses a clinical safety concern.Can you please provide an exact date of event in this format mm-dd-yyyy? 06/01/26 ¿ 06/05/26 please share the lot number associated with reported issue.Mx9182 describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Good catch no harm.

Brand Name
BD MAXGUARD EXTENSION SET W/ NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25667849
Report Number9616066-2026-01661
Device Sequence Number5596838
Product Code FPA
UDI-Device Identifier10885403424304
UDI-Public(01)10885403424304
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9182
Device Lot Number25095736
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown